# SDR AALA202501065454

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 67,299 hours, 28,439 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE, PUT GEAR IN UP POSITION. GEAR RETRACTED NORMAL AFTER FLAP RETRACTION AND CLEAN, PERFORMED AFTER TAKEOFF CHECKLIST. PUT GEAR HANDLE IN OFF POSITION, AROUND TWO MINUTES LATER AROUND 6000 FEET, LANDING GEAR DROPPED ON ITS ON. CYCLING GEAR BACK TO UP, GEAR WENT UP AS NORMAL. SLOWLY WENT BACK TO OFF. WE WATCHED THE HANDLE MOVE UP BY ITSELF SLIGHTLY.  THE LOCKING POSITION IN OFF FEELS LOOSE. REMOVED AND REPLACED LANDING GEAR CONTORL LEVER MODULE. PER AMM 32-31-11. ACCOMPLISHED ALL REQUIRED TEST PASSED.
